Alert archive / Wisconsin / Small Craft Advisories in 2015

Small Craft Advisory 8, NWS Milwaukee, WI

January 14, 2015

NWS Milwaukee, WI issued this small craft advisory at Jan 14, 2015, 3:23 PM CST. It took effect at Jan 15, 2015, 9:00 AM CST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jan 14, 2015, 3:23 PM CST (21:23 UTC)
In effect from
Jan 15, 2015, 9:00 AM CST
Expired
Jan 15, 2015, 3:30 PM CST
In force
7 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

679 
WHUS73 KMKX 142123
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
323 PM CST WED JAN 14 2015

...GUSTY WEST WINDS EXPECTED THURSDAY...

.A TIGHT PRESSURE GRADIENT WILL RESULT IN GUSTY WEST WINDS ON
THURSDAY ACROSS THE NEARSHORE WATERS OF LAKE MICHIGAN. THE WINDS
WILL VEER TO THE NORTHWEST THURSDAY NIGHT. HIGH WAVES AND
FREEZING SPRAY WILL REMAIN OVER THE OPEN WATERS.

LMZ643>646-150530-
/O.NEW.KMKX.SC.Y.0008.150115T1500Z-150116T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
323 PM CST WED JAN 14 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST
THURSDAY. 

* WINDS: WEST INCREASING TO 15 TO 20 KNOTS THURSDAY...WITH GUSTS
  TO 25 KNOTS. WINDS WILL VEER NORTHWEST THURSDAY NIGHT.

* WAVES: BUILDING TO 2 TO 4 FEET IN ICE FREE AREAS...MAINLY TOWARD
  THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
4 follow-up statements
997 
WHUS73 KMKX 150259
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
859 PM CST WED JAN 14 2015

...GUSTY WEST WINDS EXPECTED THURSDAY...

.A TIGHT PRESSURE GRADIENT WILL RESULT IN GUSTY WEST WINDS ON
THURSDAY ACROSS THE NEARSHORE WATERS OF LAKE MICHIGAN. THE WINDS
WILL VEER TO THE NORTHWEST THURSDAY NIGHT. HIGH WAVES AND
FREEZING SPRAY WILL REMAIN OVER THE OPEN WATERS.

LMZ643>646-151100-
/O.CON.KMKX.SC.Y.0008.150115T1500Z-150116T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
859 PM CST WED JAN 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST
THURSDAY...

* WINDS: WEST INCREASING TO 15 TO 20 KNOTS THURSDAY...WITH GUSTS 
  TO 25 KNOTS. WINDS WILL VEER NORTHWEST THURSDAY NIGHT. 

* WAVES: BUILDING TO 2 TO 4 FEET IN ICE FREE AREAS...MAINLY 
  TOWARD THE OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
292 
WHUS73 KMKX 150950
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
350 AM CST THU JAN 15 2015

...GUSTY WEST WINDS EXPECTED THURSDAY...

.A TIGHT PRESSURE GRADIENT AROUND LOW PRESSURE PASSING TO THE
NORTH WILL RESULT IN GUSTY WEST WINDS TODAY ACROSS THE NEARSHORE
WATERS OF LAKE MICHIGAN. THE WINDS WILL VEER TO THE NORTHWEST
TONIGHT. ANY HIGH WAVES AND FREEZING SPRAY WILL REMAIN OVER THE
OPEN WATERS.

LMZ643>646-151800-
/O.CON.KMKX.SC.Y.0008.150115T1500Z-150116T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
350 AM CST THU JAN 15 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 6 PM CST THIS EVENING...

* WINDS: WEST INCREASING TO 15 TO 20 KNOTS BY MID-MORNING...WITH
  GUSTS TO 25 KNOTS. WINDS WILL VEER NORTHWEST AND LOWER TO 10 TO
  15 KNOTS TONIGHT.

* WAVES: BUILDING TO 2 TO 4 FEET IN ICE FREE AREAS...MAINLY 
  TOWARD THE OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
812 
WHUS73 KMKX 151453
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
853 AM CST THU JAN 15 2015

...GUSTY WEST WINDS EXPECTED TODAY...

.A TIGHT PRESSURE GRADIENT AROUND LOW PRESSURE PASSING TO THE
NORTH WILL RESULT IN GUSTY WEST WINDS TODAY ACROSS THE NEARSHORE
WATERS OF LAKE MICHIGAN. THE WINDS WILL VEER TO THE NORTHWEST
TONIGHT. ANY HIGH WAVES AND FREEZING SPRAY WILL REMAIN OVER THE
OPEN WATERS.

LMZ643>646-152300-
/O.CON.KMKX.SC.Y.0008.150115T1500Z-150116T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
853 AM CST THU JAN 15 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS: WEST INCREASING TO 15 TO 20 KNOTS...WITH GUSTS TO 25
  KNOTS. WINDS WILL VEER NORTHWEST AND LOWER TO 10 TO 15 KNOTS
  TONIGHT.

* WAVES: 1 TO 3 FEET IN ICE FREE AREAS...WITH THE HIGHER WAVES TOWARD
  THE OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
953 
WHUS73 KMKX 152130
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 PM CST THU JAN 15 2015

...WINDS REMAINING BELOW SMALL CRAFT ADVISORY LEVELS...

.SOUTHWEST WINDS HAVE BEEN GUSTING TO AROUND 20 KNOTS DURING THE
DAY TODAY. THESE WINDS ARE EXPECTED TO SLOWLY WEAKEN INTO
TONIGHT...NOT REACHING SMALL CRAFT ADVISORY LEVELS. THUS...THE
SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

LMZ643>646-152230-
/O.CAN.KMKX.SC.Y.0008.000000T0000Z-150116T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
330 PM CST THU JAN 15 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

SOUTHWEST WINDS HAVE BEEN GUSTING TO AROUND 20 KNOTS DURING THE
DAY TODAY. THESE WINDS ARE EXPECTED TO SLOWLY WEAKEN INTO
TONIGHT...NOT REACHING SMALL CRAFT ADVISORY LEVELS. THUS...THE
SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

$$
WOOD
WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 14, 10:49 AM CST, 4 hours 34 minutes earlier.

Area forecast discussion, Jan 14, 10:49 AM CST, 4 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1049 AM CST WED JAN 14 2015

.UPDATE...

500 MB SHORTWAVE TROUGH CONTINUES TO MOVE THROUGH THE AREA...WITH
THE UPWARD VERTICAL MOTION ASSOCIATED WITH IT EXITING THE AREA TO
THE EAST. WEAK RADAR REFLECTIVITY WAS ONLY RESULTING IN FLURRIES
AT BEST WITH THE SHORTWAVE PASSAGE...AS LOW LEVELS REMAIN FAIRLY
DRY PER AREA FORECAST SOUNDINGS.

CLOUDS MAY HANG AROUND FOR THE REST OF THE DAY...AS MODELS KEEP
LOW CLOUDS OVER THE AREA. THESE MAY LINGER INTO THE EVENING AS
WELL...BEFORE NEXT SHORTWAVE TROUGH MOVES SOUTHEAST TOWARD THE
AREA. HIGHS SHOULD TOP OUT IN THE UPPER TEENS TO LOWER 20S.

&&

.AVIATION/18Z TAFS/...

FLURRIES WILL MOVE OFF TO THE EAST OF THE AREA BY EARLY THIS
AFTERNOON. LOW CLOUDS WITH VFR/MVFR CEILINGS SHOULD LINGER THROUGH
THE AREA THIS AFTERNOON AND PERHAPS INTO THE EVENING HOURS.

ANOTHER TROUGH OF LOW PRESSURE WILL MOVE SOUTHEAST THROUGH THE
AREA LATE TONIGHT INTO THURSDAY MORNING...BRINGING MORE VFR
CLOUDS. SHOULD SEE SOME BREAKS THURSDAY AFTERNOON.

LIGHT SOUTHWEST WINDS WILL GRADUALLY INCREASE IN SPEED TONIGHT
INTO THURSDAY MORNING...VEERING WEST DURING THE AFTERNOON. NOT
EXPECTING LOW LEVEL WIND SHEAR CONDITIONS LATER TONIGHT INTO
THURSDAY.

&&

.MARINE...

THE PRESSURE GRADIENT WILL BECOME TIGHT LATER TONIGHT INTO
THURSDAY ACROSS THE AREA...WHICH WILL BRING GUSTY SOUTHWEST WINDS
THAT WILL VEER WEST TO NORTHWEST LATER THURSDAY INTO THURSDAY
NIGHT. THE GUSTS WILL APPROACH 22 TO 25 KNOTS AT TIMES...WHICH MAY
REQUIRE A SMALL CRAFT ADVISORY IN LATER FORECASTS.

&&

.PREV DISCUSSION... /ISSUED 350 AM CST WED JAN 14 2015/

TODAY...FORECAST CONFIDENCE MEDIUM

FORCING WITH SHORT WAVE TROUGH WEAKENS AS IT CROSSES STATE THIS
MORNING. CURRENT OBS UPSTREAM ARE SHOWING SNOW ALONG AND NORTH OF I-
90 IN SERN MN WITH NO GROUND TRUTH UNDER SIMILAR RETURNS IN NE
IA...WHERE CEILING HEIGHTS OF 5K TO 7K FEET SUPPORT DRY LAYER BELOW
5K FEET DEPICTED ON MODEL SOUNDINGS WITH LITTLE MOISTURE RETURN
BLOCKED BY BROAD SURFACE HIGH TOT HE SOUTH. WILL LIMIT SLIGHT CHANCE
POPS TO MAINLY NRN COUNTIES AND BRING FLURRIES ACROSS WITH SHORT
WAVE TROUGH AND WEAK SURFACE REFLECTION THIS MORNING.

QUIET THE REMAINDER OF THE DAY WITH SLOW 925 MB WARMING IN WESTERLY
FLOW BEHIND WAVE. SHOULD BRING HIGHS UP TO AROUND 20 IN THE EAST AND
LOW 20S WEST.

TONIGHT...FORECAST CONFIDENCE MEDIUM

ANOTHER SHORT WAVE TROUGH MOVES INTO WISCONSIN LATE TONIGHT WITH
WEAKER FORCING AND LESS MOISTURE THAN THE WAVE THIS MORNING. WILL
SEE CLOUDY SKIES WITH NO MORE THAN A FEW FLURRIES AT MOST. WARM AIR
ADVECTION RAISES 925-850 MB TEMPS OVERNIGHT...BUT INVERSION WILL
PREVENT MUCH IN THE WAY OF SURFACE WARMING. CLOUDS WILL HELP HOLD
LOWS IN THE TEENS.

THURSDAY - CONFIDENCE...MEDIUM
AXIS OF SHORTWAVE PROGGD TO MOVE THROUGH SRN DURG THE MRNG HRS
WITH INCREASING NVA DURG THE AFTN. GOOD AGREEMENT AMONGST THE
MODELS TO KEEP ANY PRECIP FURTHER NORTH. MID LEVEL MOISTURE
GRADUALLY DECREASES WITH SOME LLVL RH WRAPPING SEWD WITH NW/SE
ORIENTED 925/850 MILLIBAR BAROCLINIC ZONE. NAM MOS SHOWING MORE
EXTENSIVE CLOUD COVER THAN GFS MOS.

FRIDAY AND FRIDAY NIGHT - CONFIDENCE...MEDIUM
MODELS SHOWING VARYING SHORTWAVE SCENARIOS WITH THE GFS AND ECMWF
IN SOME AGREEMENT WITH THE WAVE HAVING NO IMPACT HERE...WELL TO
OUR SOUTHWEST. THE GEM IS IN CLOSER PROXIMITY TO SW WI AND THE NAM
SHOWS A WAVE MOVING ACROSS SRN WI. THE OVERALL CONSENSUS IS FOR
DRY WX AND INCREASING WAA THROUGH FRIDAY NIGHT. THE FOCUS FOR
PRECIP IS PROGGD TO OUR NORTH.

SATURDAY - CONFIDENCE...MEDIUM
AXIS OF WARM AIR ARRIVES WITH 925 TEMPS REACHING ABOVE ZERO
CELSIUS AND 850 TEMPS 4-5C. MORE POTENT SHORTWAVE SWINGS THROUGH
LATER IN THE DAY AND INTO THE EVENING HOURS. THERMAL RIDGE
COLLAPSES INTO THE EVENING WITH FROPA. PREFRONTAL PRECIP LOOKS
MEAGER WITH ONLY THE NAM SHOWING SPOTTY LIGHT PRECIP. THE GFS
SHOWS SOME LIGHT PRECIP IN THE COLD ADVECTION REGIME WITH SOME
UPPER SUPPORT SWINGING THROUGH. WILL FOLLOW SUPERBLEND POPS AT
THIS TIME AND KEEP THE DAY DRY AND BRING A SMALL POP INTO THE
NORTH SATURDAY NIGHT.

SUNDAY - CONFIDENCE...MEDIUM
LOW LEVEL COLD POOL SETTLES IN BEHIND FRONT. UPPER FLOW SHOWS A
STRONGER SECONDARY WAVE FROM THE GEM AND TO A LESSER EXTENT ON THE
ECMWF. GFS A BIT LESS CYCLONIC. WILL KEEP THE SUPERBLEND SMALL
POPS IN THE FAR EAST FOR NOW. 850 TEMPS BACK BELOW ZERO SO A BIT
COOLER TEMP REGIME IN PLACE FROM SATURDAY.

MONDAY - CONFIDENCE...MEDIUM
SOME CONSENSUS IN PLACE FOR A DRY DAY. SOME WAA STARTS TO PICK UP
AHEAD OF NEXT TROUGH. GFS KEEPS ANY PRECIP NORTH WHILE THE ECMWF
IS DRY SO WILL GO WITH DRY FORECAST.

MONDAY NIGHT AND TUESDAY - CONFIDENCE...MEDIUM
A LITTLE BETTER CHANCE FOR PRECIP ARRIVES AS SHORTWAVE ENERGY AND
A PERIOD OF WAA GENERATE ENOUGH FORCING TO HAVE SOME POPS FOR SN
POTENTIAL. AT THIS POINT IT LOOKS COLD ENOUGH FOR SNOW BASED ON
850 TEMPS/1000-500 MILLIBAR THICKNESSES BUT DOES NOT LOOK OVERLY
IMPRESSIVE WITH RESPECT TO PRECIP/SNOW AMOUNTS...HOWEVER THE EURO
SUGGESTS MORE SO THAN THE GFS A BIT MORE QPF AND ALSO A SOMEWHAT
LONGER DURATION PERIOD OF LIGHT SNOWFALL WITH A SLOW MOVING TROUGH
TROUGH HANGING BACK INTO THE AREA.

AVIATION/12Z TAFS/...CIGS WILL HOLD AT VFR LEVELS THIS MORNING WITH
PASSAGE OF TROUGH OF LOW PRESSURE DUE TO VERY DRY AIR BELOW 5K FT.
THIS DRY AIR WILL ALSO LIMIT PCPN TO JUST FLURRIES AT TAF SITES.
MET GUIDANCE WANTS TO BRING A PERIOD OF MVFR CIGS IN BEHIND THE TROUGH
..AND THERE ARE SOME MVFR CIGS IN SE MN AND NRN IA BUT CURRENT
SATELLITE TRENDS INDICATE THESE LOWER CIGS WILL LIFT NE AND PASS TO
THE NORTH OF TAF SITES.

YET ANOTHER WEAK WAVE MOVES INTO WISCONSIN LATE TONIGHT. NO PCPN
EXPECTED WITH THIS WAVE AS MOISTURE AND FORCING ARE WEAKER THAN THE
WAVE TODAY.

SWLY WINDS INCREASE WITHIN 2 K FT OF GROUND WITH INVERSION
PREVENTING MIXING TO THE SURFACE. DIFFERENTIAL APPROACHES BUT DOES
NOT REACH LOW-LEVEL WIND SHEAR CRITERIA...BUT WILL NEED TO BE
MONITORED BY LATER SHIFTS.

MARINE...WEST TO NORTHWEST WINDS APPROACH SMALL CRAFT CRITERIA FOR A TIME
THURSDAY INTO THURSDAY EVENING. WINDS ARE MARGINAL...AND WITH COMBINATION
OF ICE COVER AND OFFSHORE FLOW LIMITING WAVE HEIGHTS WILL NOT CONSIDER
AN ADVISORY AT THIS TIME.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

UPDATE...WOOD
TODAY/TONIGHT AND AVIATION/MARINE...REM
THURSDAY THROUGH TUESDAY...COLLAR
Hazardous weather outlook, Jan 14, 4:07 AM CST, 11 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
407 AM CST WED JAN 14 2015

WIZ046-047-051-052-056>060-062>072-151015-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
407 AM CST WED JAN 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-151015-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
407 AM CST WED JAN 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WINDS WILL APPROACH SMALL CRAFT ADVISORY LEVELS THURSDAY INTO
THURSDAY EVENING AHEAD OF...AND THEN BEHIND A COLD FRONT CROSSING
THE REGION...AND AGAIN FRIDAY NIGHT INTO SATURDAY NIGHT AS
STRENGTHENING LOW PRESSURE MOVES ACROSS THE NORTHERN GREAT LAKES.

REM
WWW.WEATHER.GOV/MKX

Nearby

Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.